# SDR UALA2013061204050

- Difficulty date: June 8, 2013
- Submitted: June 19, 2013
- Operation: Air carrier
- Aircraft: N127UA
- Make and model: Boeing 747422
- Aircraft serial: 28813
- Aircraft time: 55,498 hours, 6,463 cycles
- Engine: Pwa PW4056
- System (JASC): 5270 · Door Warning System
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

UPPER DECK EMERGENCY DOOR RT GROUND MODE INDICATOR LIGHT OUT.   REPLACED LAMP.
